# SDR AALA202512083777

- Difficulty date: December 7, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N306PB
- Make and model: Boeing 737823
- Aircraft serial: 31257
- Aircraft time: 25,371 hours, 11,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Elec Connector
- Part number: AMC02PA03R
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHTING CONNECTOR AT SEAT 18ABC BROKEN. REMOVED AND REPLACED EPL CONNECTOR. PER SWPM 20-61-28.
